# SDR SIMA201113802

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 18,252 hours, 15,358 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Circuit Board
- Part number: 7277226501
- Condition: Damaged
- Location: Psu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2795 THE CREW REPORTED THAT DURING CRUISE AT 37000 FEET THE FLIGHT ATTENDANT REPORTED SMELLING ELECTRICAL SMOKE COMING FROM THE CABIN.  THE FUMES STARTED AFTER THE FLIGHT ATTENDANT CALL BUTTON FROM 8A WAS PRESSED.  NO VISIBLE SMOKE WAS PRESENT.  THE FLIGHT ATTENDANT CALL BUTTON THEN STARTED TO FLICKER AFTER ABOUT 10 MINUTES AND THE 8A CALL BUTTON BECAME INOPERABLE AND STOPPED WORKING.  THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO MGM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND PSU CIRCUIT BOARD DAMAGED.  REMOVED AND REPLACED THE PSU CIRCUIT BOARD.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
